Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Remeron and my BAD MORAL behaviour ace

Posted by King Vultan on May 22, 2004, at 11:22:01

In reply to Re: Remeron and my BAD MORAL behaviour King Vultan, posted by ace on May 21, 2004, at 22:40:32


>
>
> Todd, how long were you on the Prozac?? Did it cause euphoria which induced certain undesirable behaviours??
>
> Ace.
>


Actually, the problem started because of the blasted insomnia that Prozac caused me, and I started started using alcohol to get to sleep (my psychiatrist offered to prescribe some sleeping pills, but I was young and naive and had a hangup about sleeping pills--what a dumbass). My alcohol consumption increased, as it seemed like Prozac chopped off the highs for me, and I think the excessive drinking did induce some euphoria to counterbalance that. I think I was on it for perhaps six or eight months and finally went in and told my psychiatrist I didn't want to take it anymore, as I fortunately had enough wisdom to comprehend and accept the destructive course I was on. I never told him about the alcohol problem; he was rather aged, and I'm sure he's passed away by now--this was about ten years ago. I feel bad that I never told him.

Todd


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[349629]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:King Vultan thread:349086
URL: http://www.dr-bob.org/babble/20040521/msgs/349629.html